Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have itchy scalp and skin seizures. What is the cause?

Hello, I have been having what I call these itchy scalp , and skin seizures for almost a year now. They are on and off, wake me up, because this only happens at night. It makes me scratch at my head, and skin like a mad animal. I can t explain it, I have not been using anything different as far as soaps go. And they don t happen every night, just sometimes. What gives?!?! I have read on stress , lymph cancer s, allergies, etc.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi itchy scalp with skin seizures can be due to dry scalp or due to pithyriasis capitis.girst use ivermectol 200 micrograms per kg weekly once for two weeks which subsides the pithyriasis.then still itching present go for application of keratex hair oil at night.atarax 25 mg at night.antibiotic twice daily and and use of scalp lotion weekly twice for head bath can cure the condition
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor